Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2005, Issue 1, Pages 77-88
http://dx.doi.org/10.1155/JAMSA.2005.77

Maximum process problems in optimal control theory

Department of Mathematical Sciences, University of Aarhus, Ny Munkegade, Aarhus 8000, Denmark

Received 16 January 2004; Revised 23 June 2004

Copyright © 2005 Goran Peskir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Goran Peskir, “Maximum process problems in optimal control theory,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2005, no. 1, pp. 77-88, 2005. https://doi.org/10.1155/JAMSA.2005.77.